# SDR CALA2017052201524

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 92,637 hours, 25,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N20021147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE BS 860 BETWEEN 28L-28R. REMOVED AND REPLACED -1147 SHEAR TIE IAW SRM 51-40-02 PAR 4 AND PAR 7 AT BS 860 STR 28L-28R IN FWD CARGO.
